Table of Contents
International Journal of Quality, Statistics, and Reliability
Volume 2011, Article ID 618347, 10 pages
http://dx.doi.org/10.1155/2011/618347
Research Article

Bayes Estimation of a Two-Parameter Geometric Distribution under Multiply Type II Censoring

1Department of Statistics, R. J. Tibrewal Commerce College, Vastrapur, Ahmedabad, Gujarat 380015, India
2Department of Statistics, School of Sciences, Gujarat University, Ahmedabad, Gujarat 380009, India

Received 2 December 2010; Accepted 18 March 2011

Academic Editor: Kwai Sang Chin

Copyright © 2011 J. B. Shah and M. N. Patel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Yaqub and A. H. Khan, “Geometric failure law in life testing,” International Journal of Pure and Applied Mathematical Sciences, vol. 14, no. 1-2, pp. 69–76, 1981. View at Google Scholar
  2. M. N. Patel and A. V. Gajjar, “Progressively censored samples from geometric distribution,” The Aligarh Journal of Statistics, vol. 10, pp. 1–8, 1990. View at Google Scholar
  3. N. W. Patel and M. N. Patel, “Some probabilistic properties of geometric distribution,” International Journal of Management and System, vol. 22, pp. 1–3, 2006. View at Google Scholar
  4. N. Balakrishnan, “On the maximum likelihood estimation of the location and scale parameters of exponential distribution based on multiply type II censored samples,” Journal of Applied Statistics, vol. 17, no. 1, pp. 55–61, 1990. View at Google Scholar
  5. H. Fei and F. Kong, “Internal estimations for one and two parameter exponential distributions under multiple type–II censoring,” Communications in Statistics—Theory and Methods, vol. 23, no. 6, pp. 1717–1733, 1994. View at Google Scholar
  6. F. Kong and H. Fei, “Limit theorems for the maximum likelihood estimate under general multiply type II censoring,” Annals of the Institute of Statistical Mathematics, vol. 48, no. 4, pp. 731–755, 1996. View at Google Scholar · View at Scopus
  7. L. D. Broemeling and H. Tsurumi, Econometrics and Structural Change, Marcel Dekker, New York, NY, USA, 1987.
  8. I. Guttman, Statistical Tolerance Region: Classical and Bayesian, Griffin, London, UK, 1970.
  9. V. M. Rao Tummala and P. T. Sathe, “Minimum expected loss estimators of reliability and parameters of certain lifetime distributions,” IEEE Transactions on Reliability, vol. 27, no. 4, pp. 283–285, 1978. View at Google Scholar · View at Scopus
  10. R. Calabria and G. Pulcini, “An engineering approach to Bayes estimation for the Weibull distribution,” Microelectronics Reliability, vol. 34, no. 5, pp. 789–802, 1994. View at Publisher · View at Google Scholar
  11. H. R. Varian, “A Bayesian approach to real estate assessment,” in Studies in Bayesian Econometrics and Statistics in Honor of Leonard J. Savage, Stephen E. Fienberg and A. Zellner, Eds., pp. 195–208, North-Holland Publishing Company, Amsterdam, The Netherlands, 1975. View at Google Scholar
  12. I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals, Series and Products, Academic Press, Salt Lake City, Utah, USA, 2000.
  13. R. Calabria and G. Pulcini, “Point estimation under asymmetric loss functions for left-truncated exponential samples,” Communications in Statistics—Theory and Methods, vol. 25, no. 3, pp. 585–600, 1996. View at Google Scholar · View at Scopus